24/7 sense of anxiety on Effexor

I’ve been on Effexor 37.5 for 3.5 weeks and have been having a constant feeling of anxiety/sense of doom that only goes away if I’m really distracted by something. My heart rate is also higher in general like my resting used to be 68 and now it is 76. I’m going to talk to my Dr soon about it because maybe these are side effects that will go away and I should stick with it. Has anyone else experienced this?

Btw I had taken Effexor in the past in 2020 until late 2022 and went up to 75 and did not have these feelings. Just had more anxiety the first week.

how old are you? do you get adequate magnesium intake? caffeine? other drugs?

This was my initial reaction to Effexor many years back. I stopped taking it immediately (not for VM). This made me really leary of trying another SNRI, but duloxetine has been great. None of the problem that I had with Effexor. VM symptoms are 90% reduced. Each person has their own reaction to these kinds of medication, so they will definitely be a trial and error period.

2 Likes